# SDR ASOA2013100109136

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 13,375 hours, 9,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY LIGHT IS INOPERATIVE,  PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYS IAW AMM 33-51-00, ALL LIGHTS FUNCTION NORMALLY, BOTH RT OVERWING ARE LIT UP ON TEST, NO FURTHER DEFECTS NOTED.
